# SDR AALA202206017196

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 72,700 hours, 33,496 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Delaminated
- Location: Zone 500 - Lh Wi
- Component: Slide
- Component part number: D31865111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OFF WING SLIDE ENCLOSURE HAS SOME PAINT MISSING AND IS DELAMINATED.   REPLACED LEFT HAND OFF WING SLIDE ASSEMBLY PER TASK CARD 26L20025014.
